# SDR EE4Y1012008

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53123
- Aircraft time: 39,965 hours, 38,789 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FRONT SPAR AREA STA XFS 129 , L/E LOWER PLATING WITH CORROSION. NOTE: THE CORROSION REQUIRES A MAJOR REPAIR.
